Jump to content



Photo

Personality Changes, Changes To Feelings Of Love, And Hyper Sexual Behaviour


  • Please log in to reply
69 replies to this topic

#61 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,017 posts
  • LocationKent, UK

Posted 03 March 2019 - 10:56 AM

Glad the cake metaphor is taking off!

 

This is just what you said earlier this week to me Hat, and it makes perfect sense. Not forgetting that the effective window of these amino supplements can be very small - as little as 2-3 hours, despite sources stating half lives of 8-10 hours. I also noticed a "come down" after 3 hours on 5-HTP, which wasn't favourable. Consistency is the key here to reach stability and build confidence, so unless I was going to take a dose of 5-HTP five times a day, I couldn't see much progress with it. Typically, tyrosene has a shorter effective window than 5-HTP.

 

Been reading about Sodium Butyrate and it is interesting - all about the inflammation of the frontal cortex. This much is fact. Those suffering depression have inflammation of the frontal cortex. This is a deviant from the normal position of the brain, and therefore, regardless of its efficacy, returning it to normal is the correct procedure. It certainly needs more research at the present time, but if you opt for this approach HRT, please please let us know how it goes.


#62 HRTBroken

HRTBroken

    Member

  • Members
  • PipPip
  • 20 posts

Posted 19 March 2019 - 05:39 PM

This withdrawal process has been eventful to say the least... latest update. Generalised Tonic Clonic Seizure. No prior history of epilepsy or seizures. I found a few posts that other people have had seizures in the period after stopping duloxitine, but only in the shorter term, much earlier in the withdrawal process. This has been 5 months since she stopped the medication cold turkey. 


#63 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 19 March 2019 - 05:45 PM

That is a little late in the process. There is a lot of medical research on seizures from Cymbalta withdrawal.

I hope that she has begun to improve. Stay strong.

#64 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,017 posts
  • LocationKent, UK

Posted 19 March 2019 - 07:33 PM

I can tell you all about them HRT... never had them at all until the Cymbalta...

 

Are you sure they are Tonics?? Does she loose consciousness? If this is the case, then she needs to be checked out, these are generally not caused by ADs. The seizures most have are psychogenic non-epileptic seizures, or PNES. Yes, I laughed at the abbreviation first time too :D


#65 sadlady

sadlady

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 22 June 2019 - 09:29 PM

Hello - I just found this site.  I was reading through the post on the personality changes and lack of love feelings that HRTbrkn posted.  I am in a similar situation.  My husband left me 4 months ago.  He started on Lexapro, then moved to Cymbalta.  In a matter of a year he got to where he didn't care about much of anything and then finally...said he didn't love me anymore.  He is a very emotional person and all logic goes out the window.  He cares for me, but doesn't love me.  He has had very dark thoughts on this stuff.  He quit his Cymbalta cold turkey in May...but his emotions are all over the place.  He wants to be here, but cannot because he cannot emotionally connect.

 He still has no zest for life....just flat...doesn't care about anything/anyone for the most part.  I don't know if I should give up on him or quietly stand by him while he goes through the withdrawal.  His doctor has not been much help.  Totally disregards the effects of withdrawal.  Help????????


#66 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,017 posts
  • LocationKent, UK

Posted 23 June 2019 - 06:01 AM

Hi Sadlady - I am very sorry to hear about what you are going through with your husband. What you describe is more common than most people think during withdrawal. Anti-depressants in general can give a very synthetic feeling of emotions and unfortunately, this will not return immediately upon stopping - it will take time. Quite how long I cannot say as each person is going to be very different in this respect. He is left with something akin to more of a responsibility for caring for you, but there is nothing more. Do not take this personally as he will have no such feelings for anything or anyone - it is a side effect of the drug, and although the exact cause cannot be known, it is nonetheless a factor.

 

If he has quite cold turkey and is still going on, he has done well in this respect! Cold turkey should only be an option in cases whereby the drug is causing severe problems that calls for an immediate removal of the drug. I would really keep an eye on this for the development of withdrawal symptoms, the likes of which can be found searching the site here.

 

The "real husband" WILL come back, but be prepared for some time to elapse before seeing these changes. Again, I am very sorry to hear of these issues and you are certainly not alone. Others will be along later with their own advice, but for now, please feel free to update.rant/ask questions as you need to. We are here for you,

 

IUN


#67 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 23 June 2019 - 08:00 AM

IUN said it all. He will return to a fairly normal state once th4 withdrawal is over. This may take some time though so you will need to be very patient and just be there to support him. We are always here for you.

#68 sadlady

sadlady

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 23 June 2019 - 09:21 AM

I have given my husband numerous publications on the effects that cause this....he claims it has nothing to do with it.  He says he's just that way. He has become completely self indulgent without regard to anyone.....ugh.....this is frustrating.  In my heart I feel it's the drugs, my logic of watching his behavior tells me it's the drugs.  Yet he completely denies it......


#69 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 23 June 2019 - 09:43 AM

There is an old saying. You can lead a horse to water but you can't make him drink. He has to want to get better first.

He quit cold turkey in May so there is risk of suicide and seizures so watch him close as you can. The good news, if there is good news is that the withdrawal lasts from 6 months to 2 years with a slow improvement during that time. If both of you can be patient. Just be there for him if he needs you.

#70 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,017 posts
  • LocationKent, UK

Posted 23 June 2019 - 11:35 AM

Couldn't have said it any better myself. Yes, be there for him when he needs you - and whilst I cannot guarantee this, I would say it is close to inevitable...





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users